# SDR HEEA0013920

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY GOES OUT IN FLIGHT.  "USE" DISPLAY IS INCORRECT. VERIFIED.  "USE" DISPLAY INCORRECT.  REPLACED I901 I.C. CHIP - NO HELP.  REPLACED I505 AND I506 I.C. CHIPS - REPAIRED.  TESTED UNIT.  ADJUSTED SIDETONE.  BENCH CHECK GOOD.
